# SDR 20000517SH001

- Difficulty date: February 24, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N27WP
- Make and model: Amd FALCON2000
- Aircraft serial: 035
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Loose
- Location: Lt Engine
- Part time: 1,845 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED ENCOUNTERING COMPRESSOR STALLS AND AIRCRAFT YAW TO LEFT CLIMBING THROUGH FL 230.  LEFT ENGINE CONTROLS MOVED TO FLIGHT IDLE AND SHUT DOWN LT ENGINE.  FLIGHT DIVERTED TO LIT DASSAULT SERVICE CENTER.  INVESTIGATION REVEALED T2 SENSOR CONNECTOR LOOSE.  ENGINE INSPECTED, TEST RUN, AND RETURNED TO SERVICE.  A SPANNER WRENCH TORQUE IS REQUIRED IN MM FOR T2 SENSOR CONNECTOR, BUT NO SAFETY DEVICE.  RECOMMNEND DRILL HOLE AND SAFETY WIRE THIS CONNECTION, ALTHOUGH THIS HAS NOT BEEN ACCOMPLISHED ON THIS AIRCRAFT.   (X)
